How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask JR, M.A. Your Own Question
JR, M.A.
JR, M.A., Mental Health Professional
Category: Mental Health
Satisfied Customers: 184
Experience:  I have a master's degree in clinical psychology and am currently finishing my doctoral degree.
Type Your Mental Health Question Here...
JR, M.A. is online now
A new question is answered every 9 seconds

I have restless leg syndrome and I just started taking Abilify

Resolved Question:

I have restless leg syndrome and I just started taking Abilify which is helping me greatly only it seems to increase the RLS
Submitted: 7 years ago.
Category: Mental Health
Expert:  JR, M.A. replied 7 years ago.

These are the most common side effects of Abilify in adult patients: Nausea, vomiting, constipation, headache, dizziness, an inner sense of restlessness or need to move (akathisia), anxiety, insomnia, and restlessness. Yes, Abilify and other psychoactive medications can increase restlessness and make you feel like you need to move. This may be a direct result of the medication. I suggest that you contact your doctor and ask about possible medications to help you sleep better.

Please click the green ACCEPT button so that I get paid for my work. Bonuses are greatly appreciated if you found my answer worthy.
JR, M.A. and other Mental Health Specialists are ready to help you

Related Mental Health Questions